On the commutation, symmetricity and unitarity of the evolution operators for linear Cauchy problems

TitleOn the commutation, symmetricity and unitarity of the evolution operators for linear Cauchy problems
Publication TypeJournal Article
AuthorsHokkanen, Veli-Matti, and Gheorghe Morosanu
Journal titlePanAmerican Mathematical Journal
Year1997
Pages1 - 14
Volume7
Issue2
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5777), last updated on Tue, 22 Sep 2009 16:52:32 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: